# SDR QXEA2009033000205

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,824 hours, 5,989 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 68129
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - DURING APPROACH RUDDER TRIM WENT FROM NEUTRAL TO FULL RIGHT WITHOUT ANY PILOT INPUT TO RUDDER TRIM KNOB.  RUNAWAY RUDDER TRIM CHECKLIST COMPLETED AND RUD TRIM ACT CB PULLED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED RUDDER TRIM SWITCH IAW Q400 AMM 27-22-11 PGS 401-407.  OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
